# SDR SWIA202163357

- Difficulty date: September 15, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 45,058 hours, 39,328 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EMERGENCY EXIT FWD LOWER DOOR STOP HAS A BROKEN BOLT ( DOOR SIDE)   (C CHECK RO 12/28/2021)   REMOVED LH OVERWING EMERGENCY EXIT FWD LOWER DOORSTOP PAD TO ACCESS BROKEN BOLT IAW CRJ200 AMM 52-21-00-000-803 EXTRACTED BROKEN BOLT SHANK WITH VISE GRIPS, AND REPLACED WITH SERVICEABLE BOLT. REINSTALLED DOOR STOP PAD IAW CRJ 200 AMM 52-21-00-400-803
